# SDR YENA2024080201067

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,627 hours, 681 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,627 hours, 681 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) 'ECAM MESSAGE ENG 2 FIRE LOOP A FAULT . SPORADICALLY APPEARS . ON ON OCCASION IT WAS ON FOR SEVERAL SECOND; FOUND HI-TEMP HARNESS TOUCHING A/C FRAME + ONE ELEMENT PNCHED ON CLAMP . RE-ROUTED HI-TEMP HARNESS TO AVOID ELEMENT  GROUNDING  + RESECURED ELEMENT INTO CLAMP IAW AMM 26-12-61. FOUND ONE CLAMP ON PYLON LOOP A NOT SECURED . RESECURED ELEMENT INTO CLAMP IAW AMM 26-12-16 . PERFORMED IDLSE ENG # 2 RUN IAW AMM 71-00-00. OPS CHECK GOOD.'
